Siberian Mathematical Journal

, Volume 21, Issue 6, pp 868–871 | Cite as

Rigidly directed groups

  • Z. I. Dimitrov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. A. Todorinov, “On a problem of Fuks,” Dokl. Bolg. Akad. Nauk,23, No. 6, 611–613 (1970).Google Scholar
  2. 2.
    S. A. Todorinov, “On directed groups,” Algebra Logika,10, No. 5, 558–560 (1971).Google Scholar
  3. 3.
    V. M. Kopytov and N. Ya. Medvedev, “On totally ordered groups whose system of convex subgroups is central,” Mat. Zametki,19, No. 1, 85–90 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • Z. I. Dimitrov

There are no affiliations available

Personalised recommendations